# SDR AALA202412273513

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 35,610 hours, 14,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 CABIN DOOR DAMPER AND EMERGENCY OPERATION CYLINDER REQUIRES SERVICING. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
